Forum

I'm so tired of my skin dents (Rebif)

I keep telling myself that the dents in my skin (from my Rebif injections) are a small price to pay to be relapse free, but sometimes when I am changing or look in the mirror, I just feel ugly because of all the different dents on different parts of my body.

Has anyone found a way to reduce this or prevent it? I already use a different injection site each time

Hello Sunflower🌻

What about changing disease modifying drug? There’s no need to stay on Rebif if it’s causing you side effects that you’re unhappy with. And skin dents are definitely not something that you should have to live with.

Have you looked at https://mstrust.org.uk/about-ms/ms-treatments/ms-decisions-aid ?

What about asking for a switch to Tecfidera? It’s a more effective drug (50% reduction in relapse rate rather than 30% on Rebif) and an oral therapy rather than injection.

Sue

1 Like

Hi Sue, well Rebif has been working well for me and I don’t want to risk changing my treatment because of this.

Hmm, good point.

What about trying the same drug, ie interferon beta 1a, that’s delivered differently. Ie Avonex is an intramuscular weekly injection so better for skin reactions? Or a different formulation of subcutaneous? Plegridy is fortnightly so less bumps on the skin. Worth asking your neurologist?

Sue

Thanks Sue, I saved your post to check with my doc next time I see him :slight_smile: